Skip to main content

Research Repository

See what's under the surface

Advanced Search

Gross-Pitaevskii vortex motion with critically scaled inhomogeneities

Kurzke, Matthias; Marzuola, Jeremy L.; Spirn, Daniel

Authors

Matthias Kurzke

Jeremy L. Marzuola

Daniel Spirn



Abstract

We study the dynamics of vortices in an inhomogeneous Gross--Pitaevskii equation iδtu = Δu + 1/ε²(ρ² ε(ᵡ) - |u|²). For a unique scaling regime |ρε(ᵡ) - 1 = O(logε¯¹), it is shown that vortices can interact both with the background perturbation and with each other. Results for associated parabolic and elliptic problems are discussed.

Journal Article Type Article
Publication Date Feb 16, 2017
Journal SIAM Journal on Mathematical Analysis
Print ISSN 0036-1410
Electronic ISSN 0036-1410
Publisher Society for Industrial and Applied Mathematics
Peer Reviewed Peer Reviewed
Volume 49
Issue 1
APA6 Citation Kurzke, M., Marzuola, J. L., & Spirn, D. (2017). Gross-Pitaevskii vortex motion with critically scaled inhomogeneities. SIAM Journal on Mathematical Analysis, 49(1), doi:10.1137/15M1049014
DOI https://doi.org/10.1137/15M1049014
Keywords Vortices, Gross-Pitaevskii, Critical scaling
Publisher URL http://epubs.siam.org/doi/10.1137/15M1049014
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf
Additional Information First published in SIAM Journal on Mathematical Analysis in Vol. 49, no. 1, published by the Society for Industrial and Applied Mathematics (SIAM) c2017 Society for Industrial and Applied Mathematics

Files

M104901.pdf (1.2 Mb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;